# SDR DXTA200500909

- Difficulty date: August 19, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 2,810 hours, 1,666 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 0669
- Condition: Vibrates
- Location: Nlg
- Part time: 970 hours, 564 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL, NOSE STRUT VIBRATES EXCESSIVELY.  REMOVED AND REPLACED LT AND RT NOSE GEAR TIRE ASSYS IAW 750 MM 32-41-01.
